# SDR ASOA2011120202299

- Difficulty date: December 2, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 19,770 hours, 13,738 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SEAT TRACK FROM FS 581-677 CORRODED OUT OF LIMITS.  REMOVED RT FLOOR SEAT TRACK AND INSTALLED WITH NEW SERVICEABLE SEAT TRACK IAW AMM 53-00-49-000-801-A03 AND 53-00-49-400-801-A03.
